# SDR PCAA0303059

- Difficulty date: March 23, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8102
- Aircraft serial: 146
- Aircraft time: 31,474 hours, 35,422 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED FIRST FOUR EMERGENCY AISLE FLOOR PATH LIGHTS TO BE INOPERATIVE.  AN INTERIM REPAIR WAS PERFORMED TO LIGHTING SYSTEM.  SECOND AND FOURTH LIGHTS WERE STILL INOPERATIVE.  MEL 33-13 WAS ISSUED, AND AIRCRAFT RETURNED TO SERVICE.  AT NEXT MAINTENANCE VISIT WIRING UNDER FLOOR WAS REPAIRED AND ALL EMERGENCY LIGHT BATTERIES WERE REPLACED.  AIRCRAFT RETURNED TO SERVICE.
